eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Symbicort cause Antidepressant drug level decreased?

Summary: there is no Antidepressant drug level decreased reported by people who take Symbicort yet.

We study 20,857 people who have side effects while taking Symbicort from FDA and social media. Find out below who they are, when they have Antidepressant drug level decreased and more.

You are not alone: join a mobile support group for people who take Symbicort and have Antidepressant drug level decreased >>>

 

 

 

 

Symbicort

Symbicort has active ingredients of budesonide; formoterol fumarate dihydrate. It is often used in asthma. (latest outcomes from 21,455 Symbicort users)

Antidepressant drug level decreased

Antidepressant drug level decreased has been reported by people with major depression, epilepsy. (latest reports from 24 Antidepressant drug level decreased patients)

On Jan, 28, 2015: No report is found

Do you have Antidepressant Drug Level Decreased while taking Symbicort?

You are not alone! Join a mobile support group:
- support group for people who take Symbicort
- support group for people who have Antidepressant Drug Level Decreased

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • I have been on amlodipine for approximately 3 months and have had terrible swelling in my legs and ankles along with pain and itching. should i be taken off this medication?
    I was previously taking Propranolol for blood pressure which didn't bother me at all, but last year I developed a breathing problem and was given Symbicort to help get rid of wheezing. The Symbicort and Propranolol don't mesh well so I was then put on Amlodipine. The swelling, pain and itching occurred right away. I asked the pharmacist about it and also my doctor and they both said a small percentage of people have this problem on this medication. I have tried many times to get my doctor to take me off of this medication but he insists it is best for me, but I disagree. I really don't want to have this problem for the rest of my life and I also won't have any skin left on my legs from the scratching, not to mention the pain that accompanies the swelling which seem to creep up to my knees and thighs and sometimes is so painful I just go to bed to lay down and hopefully the hydroclorithiazide will remove some of this water so that pain will go away. The doctor also doubled my dose of Losartin and Hydroclorithiazide. I'm up about 4-6 times a night going to the bathroom so it also interrupts my sleep. Is anyone else having this problem. I would prefer to go back on the Propranolol and get something other than Symbicort that won't interact with each other. Then I won't have pain and itching all the time. Does anyone have any input on this. I would really appreciate it.

    Thanks. Debbie CB
  • Am taking symbicort for copd, woke up with sinus discomfort, can i use fluticasone nasal spray (1 answer)
    Developing sinus infection. Can I use fluticasone nasal spray
  • How do you deal with constipation from symbicort
    only started after using inhaler tube, was on flovent prior to this. helps breathing but clearly not bowels. doctor says it cannot be due to symbicort but it is only new med.anyone else? how did you stop it?
  • Does symbicort cause shingles?
    Chronic cough with wheezing, shortness of breath, and severe siniusitis got antibiotics and symbicort ended up with shingles
  • Side effects from symbicort
    chest discomfort and some lightheadesness between 1-3pm just about everyday, I take symbicort at 7am and 5pm everyday

More questions for: Symbicort, Antidepressant drug level decreased

More reviews for: Symbicort, Antidepressant drug level decreased

Comments from related studies:

  • From this study (5 days ago):

  • I get flushed while exercising. It is only my face and looks like a sunburn. It goes away after 15-30 minutes after I finish exercising

    Reply

  • From this study (2 weeks ago):

  • Toes, finger tips, and lips have turned blue. Will catch a chill and can't get warm. Fingers and toes always feel cold.

    Reply

  • From this study (2 weeks ago):

  • Deaf in one ear possible vestibular dis function

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.